# SDR UIEA200500003

- Difficulty date: January 19, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Engine: Ge CF680C2*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01925311A
- Part serial: 000549
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CT 603, PIK-LUX 08 JAN, 2005 - IB LOG ITEM, LT OB MID FLAP PANEL DELAMINATED.  MAINTENANCE PICK-UP ITEM.  DURING FLAP REPLACEMENT FOUND IB CARRIAGE ASSY CORRODED.  (LEVEL 1)  REPLACED LT OB MID-FLAP, MM 27-51-04, REF LOG PAGE 544103.  REPLACED IB CARRIAGE ASSY MM 27-51-28, REF LOG PAGE 544105.  MID FLAP PN 65B01925-311A, SN 000549; CARRIAGE ASSY 65B08027-53, SN BT1055V.
